# SDR SWAA2021111841480

- Difficulty date: November 8, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 27,320 hours, 12,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY LIGHT BATTERY PACK IN CABIN INOP. SA 616 / REMOVED AND REPLACED BATTERY PACK OPS CK GOOD IAW AMM 33-51-06.
